# SDR CALA0800291

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580734
- Condition: Cracked
- Location: Bs 277-290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE STA 277 TO 290 NR 9 INTERCOSTAL CRACKED.  REPLACED INTERCOSTAL AS REQUIRED IN SRM 51-10-2.
